Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
3/35, DOI: 10.7862/rf.2012.3

Remarks concerning the pexiderized[0.15em] Golc{a}b--Schinzel functional equation

Jabłońska Eliza

DOI: 10.7862/rf.2012.3

Abstract

This paper is devoted to proof of theorem concerning solutions of the pexiderized Gołąb--Schinzel functional equation. We provide explicite formulas expressing solutions of the equation. Our considerations refer to the paper [5]

 

Full text (pdf)

References

  1. Brzdęk J.: The Gołąb--Schinzel equation and its generalizations. Aequationes Math. 70, 14--24 (2005).

  2. Charifi A., Bouikhalene B. and Kabbaj S.: On solutions of Pexiderizations of the Gołąb-Schinzel Functional Equation. textit{Inequality Theory and Applications, Nov. Sc. Publ. 6, 25--36 (2010).

  3. Chudziak J.: Semigroup--Valued Solutions of the Gołąb--Schinzel Functional Equation. Abh. Math. Sem. Univ. Hamburg, 76, 91--98 (2006).

  4. Gołąb S. and Schinzel A.: Sur lequation fonctionnelle $f(x+f(x)y)=f(x)f(y)$. Publ. Math. Debrecen, 6, 113-125 (1959).

  5. Jabłońska E.: Continuous on rays solutions of an equation of the Gołąb--Schinzel type. J. Math. Anal. Appl. 375, 223--229 (2011).

  6. Jabłońska E.: The pexiderized Gołąbb--Schinzel functional equation. J. Math. Anal. Appl.
    381, 565--572 (2011).

  7. Pexider H.W.: Notizuber Funktionaltheoreme. Monatsh. Math. Phys. 14, 293-301 (1903).

  8. Vincze E.: Uber die Losung der Funktionalgleichung $f(y+xg(y))=L(h(x),k(y))$. Ann. Polon. Math. 18, 115--119 (1966).

About this Article

TITLE:
Remarks concerning the pexiderized[0.15em] Golc{a}b--Schinzel functional equation

AUTHORS:
Jabłońska Eliza

AUTHORS AFFILIATIONS:
Department of Mathematics, Rzeszów University of Technology, Powstańców Warszawy 12, 35--959 Rzeszóww, POLAND

JOURNAL:
Journal of Mathematics and Applications
3/35

KEY WORDS AND PHRASES:
pexiderized Gołąb--Schinzel equation, Gołąb--Schinzel equation, Pexider equation

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/3

DOI:
10.7862/rf.2012.3

URL:
http://dx.doi.org/10.7862/rf.2012.3

RECEIVED:
2011-10-11

COPYRIGHT:
Publishing Department Rzeszow University of Technology

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: